Tisotumab Vedotin Safety and Tolerability in Clinical Practice: Managing Adverse Events
Courtney R. Arn,(1) APRN-CNP, Kimberly J. Halla,(2) MSN, FNP-C, and Sally Gill,(3) RN (Hons)
From (1)Wexner Medical Center, The Ohio State University, Columbus, Ohio; (2)Arizona Oncology, Phoenix, Arizona; (3)Royal Marsden NHS Foundation Trust, London, UK
Authors’ disclosures of conflicts of interest are found at the end of this article.
Correspondence to: Courtney R. Arn, APRN-CNP, 410 W 10th Avenue, Columbus, OH 43210
J Adv Pract Oncol 2023;14(2):139–152 |
© 2023 Harborside™
Tisotumab vedotin-tftv, an antibody-drug conjugate indicated for the treatment of adult patients with recurrent or metastatic cervical cancer with disease progression on or after chemotherapy, demonstrated clinically meaningful and durable responses with a manageable safety profile in the pivotal phase II innovaTV 204 clinical trial. Based on the proposed mechanism of action of tisotumab vedotin, experience from clinical trials, and the US prescribing information, certain adverse events (AEs) including ocular AEs, peripheral neuropathy, and bleeding have been identified as AEs of interest. This article highlights practical considerations and provides recommendations to support the management of selected AEs associated with tisotumab vedotin. Central to monitoring of patients on tisotumab vedotin is a comprehensive care team comprised of oncologists, advanced practice providers (including nurse practitioners, physician assistants, and pharmacists), and other specialists such as ophthalmologists. As ocular AEs may be less familiar to gynecologic oncology practitioners, adherence to the “Premedication and Required Eye Care” section outlined in the US prescribing information, as well as the incorporation of ophthalmologists into the oncology care team, can help provide timely and appropriate eye care for patients receiving tisotumab vedotin.
For access to the full length article, please sign in